# SDR FDEA201702220626

- Difficulty date: February 22, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N132FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42721
- Aircraft time: 1,327 hours, 612 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 893501
- Part serial: 1215
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR ECIAS MSG DURING CRUISE.   REPLACED THE SWITCH IAW AMM 52-71-03-2 AND OPS CHECKED GOOD IAW 52-71-00-5.  OK FOR SERVICE.
